# SDR USAA920080628

- Difficulty date: March 1, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 73,405 hours, 32,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N33108402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C1 CHECK - CORROSION ON INTERNAL FUSELAGE SKIN BUTT SPLICE, BS 900, S15R - S17R.  REPLACED INTERNAL FUSELAGE SKIN BUTT SPLICE, BS 900, S15R - S17R IAW USAIRWAYS EA 110650 AND 97847.
